Rough Skin + Retin-A

Narrow 4 questions by:

Sort by:
  • Most visited
  • Recent
  • Answers

How can I alleviate Retin-A side effects?

I am 29;1st used Retin-A0.05% for acne when 19.Worked well.I got some acne issues again and started using 0.1%micro formulation 2mths back.The first... READ MORE

Retin-A Causing Leathery Textured Skin

I am becoming increasingly concerned about my Retin A use.. I am currently using Retin A 0.1 and have been for 6 months with the following side... READ MORE

Been using Retin A 3 times a weeks. And just recently my skin turned rough. Will it improve?

,,especially my forehead and my chin, some parts of cheeks appear to be smoother but irritated, with mild burning sensation. (Could it be cause I... READ MORE

Can I use Tretinoin .05 cream in my body, specially in butt and legs/thighs?

I have little brown spots in my butt mostly becuz of years of shaving it and very rough skin in butt and tights! I was thinking in Tetrinoin/Retin-A... READ MORE

No matching results